# SDR R61A201511230874

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 5,881 hours, 4,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD EMERGENCY LIGHTS WOULD NOT EXENGUISH. MAINTENANCE DISCONNECTED AND RECONNECTED ELPU IAW AMM AND OPS CHECKED GOOD.
